# SDR AALA2018073027017

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,993 hours, 15,118 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING GEAR HANDLE, THE RIGHT GEAR DID NOT SHOW DOWN WITH GEAR DISAGREE MESSAGE.  LIGHTS CHECKED NORMAL,  CAME DOWN WITH ALTERNATE GEAR EXTENSION.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  FOUND A HYDRAULIC LEAK ON THE RIGHT GEAR TRUCK POSITIONER PRESSURE LINE.  REPLACED THE LINE IAW AMM 20-10-10.
